Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
allenh98

Hydroquinone Caused Redness

Recommended Posts

I think I put way too much hydroquinone 4% on my face, and now where I put the spots there are now bright red spots, making my PIH red/brown marks wayy worse. The pics are approx 36 hours after application

How long does this redness last?

What can I do to help it go away faster?

My face seriously looks way worse than before, but I know this is temporary and in the long term this will probably help, but Im stopping the hydroquinone and sticking to Dan's AHA+.

http://imageshack.us/g/404/82818192.png/

Im seriously freaking out, I skipped all my classes today, am so afraid to go out in public like this! help!!

Share this post


Link to post
Share on other sites

What can I do to help get it off faster? I noticed that not everywhere was both hydroquinone ++ BP, and yet the redness seems indiscriminate of where I put BP, it seems to be everywhere that I put the hydroquinone.

Share this post


Link to post
Share on other sites

I am experiencing the exact same thing right now. I was wondering if the redness has subsided yet? And if it did how long did it take? I am worried that they are permanent! :(

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×